# SDR CA160310010

- Difficulty date: March 10, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,738 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716280A
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THEY HAD A SLAT FAIL ON APPROACH. RESOLUTION FIM TASK 27-83-00-810-814-A CARRIED OUT.   FOUND SLAT SKEW SENSOR (OUTBOARD) 2/3 RESISTANCE OUT OF LIMIT. REPLACED IAW AMM 27-83-01 PB 401. SLAT SYSTEM CHECK SERVICEABLE.
